# SDR C2XA03CL005

- Difficulty date: January 2, 2003
- Submitted: January 8, 2003
- Operation: Air carrier
- Aircraft: N13956
- Make and model: Emb EMB-145
- Aircraft serial: 145078
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock
- Part number: 23092900001
- Part serial: 260
- Condition: Defective
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BNA FLIGHT 3372 THE CREW REPORTED THE NOSE GEAR WOULD NOT STAY RETRACTED AFTER TAKEOFF FROM BNA.  THE AIRCRAFT RETURNED TO BNA AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED AND REPLACED THE NOSE GEAR UPLOCK BOX ASSEMBLY.  OPERATIONAL CHECKS WERE GOOD.
